# SDR AALA202209218694

- Difficulty date: September 20, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737
- Aircraft serial: 29523
- Aircraft time: 65,574 hours, 26,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT #2 IS INOPERATIVE. REPLACED FLASHLIGHT PER AMM 25-64-00.
